Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Smooth constructions of homotopy-coherent actions

Yong-Geun Oh and Hiro Lee Tanaka

Algebraic & Geometric Topology 22 (2022) 1177–1216
Bibliography
1 J D Christensen, G Sinnamon, E Wu, The D–topology for diffeological spaces, Pacific J. Math. 272 (2014) 87 MR3270173
2 J D Christensen, E Wu, The homotopy theory of diffeological spaces, New York J. Math. 20 (2014) 1269 MR3312059
3 J D Christensen, E Wu, Tangent spaces and tangent bundles for diffeological spaces, Cah. Topol. Géom. Différ. Catég. 57 (2016) 3 MR3467758
4 J D Christensen, E Wu, Tangent spaces of bundles and of filtered diffeological spaces, Proc. Amer. Math. Soc. 145 (2017) 2255 MR3611335
5 J D Christensen, E Wu, Smooth classifying spaces, Israel J. Math. 241 (2021) 911 MR4242549
6 S Ganatra, J Pardon, V Shende, Covariantly functorial wrapped Floer theory on Liouville sectors, Publ. Math. Inst. Hautes Études Sci. 131 (2020) 73 MRMR4106794
7 E Giroux, Ideal Liouville domains, a cool gadget, J. Symplectic Geom. 18 (2020) 769 MRMR4142486
8 P G Goerss, J F Jardine, Simplicial homotopy theory, Birkhäuser (2009) MR2840650
9 T Haraguchi, K Shimakawa, A model structure on the category of diffeological spaces, preprint (2013) arXiv:1311.5668
10 G Hector, Géométrie et topologie des espaces difféologiques, from: "Analysis and geometry in foliated manifolds" (editors I Bajo, E Sanmartín), World Sci. (1995) 55 MR1414196
11 G Hector, E Macías-Virgós, Diffeological groups, from: "Recent advances in Lie theory" (editors I Bajo, E Sanmartín), Res. Exp. Math. 25, Heldermann (2002) 247 MR1937983
12 P Iglesias-Zemmour, Diffeology, 185, Amer. Math. Soc. (2013) MR3025051
13 H Kihara, Quillen equivalences between the model categories of smooth spaces, simplicial sets, and arc-gengerated spaces, preprint (2017) arXiv:1702.04070
14 H Kihara, Model category of diffeological spaces, J. Homotopy Relat. Struct. 14 (2019) 51 MR3913971
15 H Kihara, Smooth homotopy of infinite-dimensional C–manifolds, preprint (2020) arXiv:2002.03618
16 J Leslie, On a diffeological group realization of certain generalized symmetrizable Kac–Moody Lie algebras, J. Lie Theory 13 (2003) 427 MR2003152
17 M V Losik, Fréchet manifolds as diffeological spaces, Izv. Vyssh. Uchebn. Zaved. Mat. (1992) 36 MR1213569
18 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
19 J P Magnot, Difféologie du fibré d’holonomie d’une connexion en dimension infinie, C. R. Math. Acad. Sci. Soc. R. Can. 28 (2006) 121 MR2340641
20 J P Magnot, Ambrose–Singer theorem on diffeological bundles and complete integrability of the KP equation, Int. J. Geom. Methods Mod. Phys. 10 (2013) MR3103144
21 J P Magnot, Differentiation on spaces of triangulations and optimized triangulations, J. Phys. Conf. Ser. 738 (2016)
22 J P Magnot, The group of diffeomorphisms of a non-compact manifold is not regular, Demonstr. Math. 51 (2018) 8 MR3769995
23 J P Magnot, On the differential geometry of numerical schemes and weak solutions of functional equations, Nonlinearity 33 (2020) 6835 MR4173564
24 J P Magnot, E G Reyes, Well-posedness of the Kadomtsev–Petviashvili hierarchy, Mulase factorization, and Frölicher Lie groups, Ann. Henri Poincaré 21 (2020) 1893 MR4100916
25 J P Magnot, J Watts, The diffeology of Milnor’s classifying space, Topology Appl. 232 (2017) 189 MR3720892
26 J Milnor, Construction of universal bundles, I, Ann. of Math. 63 (1956) 272 MR77122
27 P Ntumba, DW complexes and their underlying topological spaces, Quaest. Math. 25 (2002) 119 MR1897316
28 Y G Oh, H L Tanaka, Continuous and coherent actions on wrapped Fukaya categories, preprint (2019) arXiv:1911.00349
29 Y G Oh, H L Tanaka, Holomorphic curves and continuation maps in Liouville bundles, preprint (2020) arXiv:2003.04977
30 H Omori, Infinite-dimensional Lie groups, 158, Amer. Math. Soc. (1997) MR1421572
31 E Pervova, Diffeological vector pseudo-bundles, Topology Appl. 202 (2016) 269 MR3464165
32 E Pervova, Differential 1–forms on diffeological spaces and diffeological gluing, preprint (2016) arXiv:1605.07328
33 E Pervova, Diffeological connections on diffeological vector pseudo-bundles, preprint (2017) arXiv:1611.07694
34 E Pervova, Diffeological de Rham operators, preprint (2017) arXiv:1703.01404
35 E Pervova, Diffeological Dirac operators and diffeological gluing, preprint (2017) arXiv:1701.06785
36 E Pervova, Diffeological gluing of vector pseudo-bundles and pseudo-metrics on them, Topology Appl. 220 (2017) 65 MR3619281
37 E Pervova, Diffeological Levi-Civita connections, preprint (2017) arXiv:1701.04988
38 E Pervova, Pseudo-bundles of exterior algebras as diffeological Clifford modules, Adv. Appl. Clifford Algebr. 27 (2017) 2677 MR3688843
39 E Pervova, On the notion of scalar product for finite-dimensional diffeological vector spaces, Electron. J. Linear Algebra 34 (2018) 18 MR3780575
40 E Pervova, Diffeological Clifford algebras and pseudo-bundles of Clifford modules, Linear Multilinear Algebra 67 (2019) 1785 MR3980666
41 Y Savelyev, Global Fukaya category and quantum Novikov conjecture, I, preprint (2013) arXiv:1307.3991
42 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR232393
43 J M Souriau, Groupes différentiels, from: "Differential geometrical methods in mathematical physics" (editors P L García, A Pérez-Rendón), Lecture Notes in Math. 836, Springer (1980) 91 MR607688
44 H L Tanaka, Cyclic structures and broken cycles, preprint (2019) arXiv:1907.03301
45 C Teleman, Gauge theory and mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Ye), Kyung Moon Sa (2014) 1309 MRMR3728663
46 J Watts, Diffeologies, differential spaces, and symplectic geometry, PhD thesis, University of Toronto (2012) arXiv:1208.3634v1 MRMR3153238